Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
141 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes small vestibules in groin,legs and arms after taking Reyataz?

Im a healthy 28 year old male i work out regularly and have no previous history of medical conditions. I do have insomnia and i take 3mg of Lunesta PRN. I recently started taking Truada and Kaletra. I was on them for a week and it was making me so nauteous. My doc then switched me to Reyataz from Kaletra. Amazing! I don t feel sick or nauteous now. Here is the question. I just finished these meds. I was on them due to an exposure with a confirmed positive HIV infection. I started the antiretrovirals after 24 hours. So, after about 2 weeks in, I began noticing the small fluid filled vestibules showing up on my inner thigh/groin, legs, lower arms, across the lower stomach, and the hands. Particularly between the finger and sometimes palms or soles of the feet. Secondly, my skin is insanely dry! I constantly have this intense itching but usually not till night in bed. Are these side effect on those drugs above or would you consider this a folliculitis? I read up on that and it was suggested that it s common. But can you develope folliculitis on the palms or soles of the feet? When can I expect the folliculitis type bumps to go away and my skin to stop feeling like I m chapped all over? Thanks for your time and energy!
Fri, 20 Nov 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

Atazanavir (reyataz) causes above thing, by description erythema multiforme, it will subside in 4 weeks.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Suneel, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Anti-retroviral therapy


What causes small vestibules in groin,legs and arms after taking Reyataz?

Hi, Atazanavir (reyataz) causes above thing, by description erythema multiforme, it will subside in 4 weeks. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Suneel, Internal Medicine Specialist